BibTeX record journals/dm/DingC04

download as .bib file

@article{DBLP:journals/dm/DingC04,
  author    = {Guoli Ding and
               Peter P. Chen},
  title     = {Unavoidable doubly connected large graphs},
  journal   = {Discrete Mathematics},
  volume    = {280},
  number    = {1-3},
  pages     = {1--12},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.disc.2003.05.006},
  doi       = {10.1016/j.disc.2003.05.006},
  timestamp = {Sun, 28 May 2017 13:25:01 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/DingC04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics